# SDR CA080619008

- Difficulty date: May 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,264 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12203C
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) BOOST PUMP FAILED IN FLIGHT, MOTOR STILL TURNING BUT NOT CREATING PRESSURE. SUSPECT SHEARED SHAFT OR DRIVE.
